| Model Number |
3311 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a smiths medical device never worked out of the package.No patient involvement.
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-10276.The report was submitted in error., corrected data: corrected information provided in h10.